# SDR SWAA2023031798932

- Difficulty date: February 4, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 22R AT LEVEL BS540 AT FWD CARGO COMPARTMENT 2023-106228<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N 130066401 DUE DATE 21-SEP-23;[02] RAISED IN ERROR DUE TO WRONG LOCATION OF DAMAGE; IS STR 23R. TTG8Q00HNPJF.;[03] RAISED IN ERROR DUE TO WRONG LOCATION OF DAMAGE; IS STR 23R. TTG8Q00HNPJF
